Alert archive / Connecticut / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 48, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 26, 2024, 9:32 PM EDT for Capitol Planning Region, Connecticut; Hampden County, Massachusetts. It was in force for 58 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2024, 9:32 PM EDT (01:32 UTC)
- Expired
- Jun 26, 2024, 10:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
The radar
The Brookhaven radar (KOKX), 104 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:45 PM EDT | TSTM WND DMG | 1 Ne Burlington, CT | Tree down on wires. |
| Jun 26, 9:45 PM EDT | TSTM WND DMG | 1 Ne Burlington, CT | Tree down on wires. |
| Jun 26, 9:45 PM EDT | TSTM WND DMG | 1 Ne Burlington, CT | Trees down on powerlines on spielman hwy. relayed by amateur radio. |
| Jun 26, 9:45 PM EDT | TSTM WND DMG | 1 Ne Burlington, CT | Trees down on powerlines on spielman hwy. relayed by amateur radio. |
| Jun 26, 9:50 PM EDT | TSTM WND DMG | 1 Ssw Plainville, CT | Trees down on southbound rt 229. Tree also downed on washington st. |
| Jun 26, 9:50 PM EDT | TSTM WND DMG | 1 Ssw Plainville, CT | Trees down on southbound rt 229. Tree also downed on washington st. |
| Jun 26, 9:55 PM EDT | TSTM WND DMG | 1 Nnw Plainville, CT | Tree down on Root Ave. Relayed by amateur radio. |
| Jun 26, 9:55 PM EDT | TSTM WND DMG | 1 Nnw Plainville, CT | Tree down on Root Ave. Relayed by amateur radio. |
| Jun 26, 9:55 PM EDT | TSTM WND DMG | 2 Nw Canton, CT | Tree and power lines downed near the intersection of Morgan and Cherry Brook Road. Time estimated from radar. |
| Jun 26, 9:55 PM EDT | TSTM WND DMG | 2 Nw Canton, CT | Tree and power lines downed near the intersection of Morgan and Cherry Brook Road. Time estimated from radar. |
| Jun 26, 9:59 PM EDT | TSTM WND DMG | 2 Ese Farmington, CT | Tree downed on Interstate 84 near exit 37. Time estimated from radar. |
| Jun 26, 9:59 PM EDT | TSTM WND DMG | 2 Ese Farmington, CT | Tree downed on Interstate 84 near exit 37. Time estimated from radar. |
| Jun 26, 9:59 PM EDT | TSTM WND DMG | Avon, CT | Significant tree damage with several 12 inch diameter trees knocked down. Time estimated from radar. |
| Jun 26, 9:59 PM EDT | TSTM WND DMG | Avon, CT | Significant tree damage with several 12 inch diameter trees knocked down. Time estimated from radar. |
| Jun 26, 10:02 PM EDT | TSTM WND DMG | 3 Sse Simsbury, CT | Power lines down. Time estimate from radar. |
| Jun 26, 10:02 PM EDT | TSTM WND DMG | 3 Sse Simsbury, CT | Power lines down. Time estimate from radar. |
| Jun 26, 10:03 PM EDT | TSTM WND DMG | 1 Nnw Newington, CT | Trees and power lines down on Cedar St at Willard Ave. Time estimated by radar. |
| Jun 26, 10:03 PM EDT | TSTM WND DMG | 1 Nnw Newington, CT | Trees and power lines down on Cedar St at Willard Ave. Time estimated by radar. |
| Jun 26, 10:03 PM EDT | TSTM WND DMG | West Hartford, CT | Trees down on several roads across West Hartford. Time estimated from radar. |
| Jun 26, 10:03 PM EDT | TSTM WND DMG | West Hartford, CT | Trees down on several roads across West Hartford. Time estimated from radar. |
| Jun 26, 10:05 PM EDT | TSTM WND DMG | 2 Se Bloomfield, CT | Tree and power lines down on Maple Street. Time estimated from radar. |
| Jun 26, 10:05 PM EDT | TSTM WND DMG | 2 Se Bloomfield, CT | Tree and power lines down on Maple Street. Time estimated from radar. |
| Jun 26, 10:05 PM EDT | TSTM WND DMG | Wethersfield, CT | Trees and power lines downed on Wells Road and near the intersection of Broad Street at Garden St. Time estimated from radar. |
| Jun 26, 10:05 PM EDT | TSTM WND DMG | Wethersfield, CT | Trees and power lines downed on Wells Road and near the intersection of Broad Street at Garden St. Time estimated from radar. |
| Jun 26, 10:08 PM EDT | TSTM WND DMG | Wethersfield, CT | Utility pole and power lines downed. Time estimated from radar. |
| Jun 26, 10:08 PM EDT | TSTM WND DMG | Wethersfield, CT | Utility pole and power lines downed. Time estimated from radar. |
| Jun 26, 10:13 PM EDT | TSTM WND DMG | 2 Ese Windsor Locks, CT | Tree and power lines downed near Stanton Road. Time estimated from radar. |
| Jun 26, 10:13 PM EDT | TSTM WND DMG | 2 Ese Windsor Locks, CT | Tree and power lines downed near Stanton Road. Time estimated from radar. |
| Jun 26, 10:15 PM EDT | TSTM WND GST 77 | Bradley Ap, CT | ASOS station KBDL Bradley AP. |
| Jun 26, 10:15 PM EDT | TSTM WND GST 77 | Bradley Ap, CT | ASOS station KBDL Bradley AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:19 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
381
WUUS51 KBOX 270132
SVRBOX
CTC003-MAC013-270230-
/O.NEW.KBOX.SV.W.0048.240627T0132Z-240627T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
932 PM EDT Wed Jun 26 2024
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Hartford County in northern Connecticut...
Southwestern Hampden County in western Massachusetts...
* Until 1030 PM EDT.
* At 931 PM EDT, severe thunderstorms were located along a line
extending from near Millerton to near Litchfield to near Shelton,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Enfield, Southington, Westfield, Glastonbury, Newington,
Windsor, Agawam, West Springfield, Wethersfield, South Windsor,
Farmington, Simsbury, Bloomfield, and Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4215 7307 4213 7263 4164 7253 4163 7271
4158 7276 4155 7282 4157 7285 4155 7285
4156 7288 4156 7295 4163 7293 4164 7299
4180 7302 4181 7295 4188 7295 4190 7291
4197 7289 4197 7303 4204 7301 4204 7306
TIME...MOT...LOC 0131Z 247DEG 37KT 4192 7353 4171 7323 4134 7314
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Manning2 follow-up statements
959
WWUS51 KBOX 270214
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
1014 PM EDT Wed Jun 26 2024
CTC003-MAC013-270230-
/O.CON.KBOX.SV.W.0048.000000T0000Z-240627T0230Z/
Hartford CT-Hampden MA-
1014 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL HARTFORD AND SOUTH CENTRAL HAMPDEN COUNTIES...
At 1013 PM EDT, severe thunderstorms were located along a line
extending from Tolland to near Windsor to near Durham, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hartford, West Hartford, Manchester, East Hartford, Enfield,
Westfield, Glastonbury, Newington, Windsor, Agawam, West Springfield,
Wethersfield, South Windsor, Simsbury, Bloomfield, Rocky Hill,
Suffield, Windsor Locks, Granby, and East Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4213 7263 4164 7253 4163 7271 4181 7277
4213 7285
TIME...MOT...LOC 0213Z 247DEG 37KT 4208 7302 4187 7272 4150 7263
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Manning361
WWUS51 KBOX 270223
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
1023 PM EDT Wed Jun 26 2024
CTC003-MAC013-270233-
/O.EXP.KBOX.SV.W.0048.000000T0000Z-240627T0230Z/
Hartford CT-Hampden MA-
1023 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARTFORD AND SOUTH
CENTRAL HAMPDEN COUNTIES WILL EXPIRE AT 1030 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern Connecticut. A Severe Thunderstorm Watch also remains in
effect until 200 AM EDT for western Massachusetts.
LAT...LON 4213 7263 4164 7253 4163 7271 4181 7277
4213 7285
TIME...MOT...LOC 0223Z 247DEG 37KT 4211 7292 4190 7262 4153 7253
$$
ManningWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:49 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 26, 7:49 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
749 PM EDT Wed Jun 26 2024
.SYNOPSIS...
Hot and humid today with a risk for showers and thunderstorms
especially late this afternoon into the evening. Though there is
a risk for some spotty activity early this afternoon. Some
storms could turn strong to perhaps severe bringing risk of
strong winds and heavy downpours, which may lead to flooding.
Dry and pleasant weather conditions for Friday as Canadian high
pressure briefly builds in. A more humid and more active weekend is
in store as a slow moving frontal system brings periods of showers
and thunderstorms with localized downpours possible. Drier
weather then returns for early next week with seasonable
temperatures.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
730 PM Update:
Update for SVR T-storm Watch 469 in effect for all of CT until
midnight. This is primarily for the existing complex of storms
near northeast PA.
But in the very near-term/nowcast...scattered t-storms have
developed in vicinity of a theta-e boundary just south of the
Mass Pike. These storms are drifting very slowly northeast as
they are feeling the effects of the disturbance responsible for
the activity in PA. A few of these storms have pulsed to near-
severe limits, but the main risk from these storms is more
hydrologic with torrential rains re-developing over the same
areas leading to potential for street flooding.
SVR Watch 469 addresses the organizing complex of storms over
NE PA/NW NJ, which moves through CT between 830-10 PM. An
unfavorable time of day and a stabilizing boundary layer the
later into the night we go casts uncertainty on how strong this
complex of storms is when it arrives into RI and eastern MA.
Scattered t-storms should still occur for these areas too late
tonight, but it is still unclear if severe weather would
materialize for these locations.
Previous discussion:
Highlights:
* Rest of the afternoon is warm and muggy, with a low chance of a
spotty shower before sunset.
* Moderate to at times heavy rainfall with localized flash flooding
during the evening and overnight hours remains possible, as long
as the heaviest rain develops over urban locations.
* Few stronger storms with isolated severe possible, the primary
threat of damaging wind gust.
A warm and humid afternoon across southern New England, quick glance
across the CWA and temperatures are well in the 80s and 90F reading
at KBDL. Dewpoints are elevated, mid to upper 60s and a few 70F
sprinkled in. The combination generated modest CAPE across the
interior, between 1,500 and 2,000 J/kg per SPC meso analysis. Storms
have not developed due to lack of forcing and subsidence between the
showers the exited northern New England this morning and the main
event which is over across northern Ohio and western New York. But
a couple of spot showers have bubbled up along the spine of the
Berkshires and Green Mountains due to the differential heating. The
rest of the afternoon a couple of spot showers remain possible.
Breaking down tonight, there are two threats, hydro likely being the
primary, with secondary being severe. This is associated with a
500mb trough/shortwave and surface cold front.
Hydro: There is an anomolous moisture rich airmass, PWATs are around
two inches, and per SPC Sounding Climatology this is near MAX of all
soundings. HREF ensembles 00z to 06z (8pm to 2am) there is between
50 and 70 percent likelihood rainfall rates across Connecticut and
Rhode Island may exceed an inch over three hours. But, more
concerning is the low probability (~10 percent) for three inches of
rain over three hours in northwest Connecticut. Given the antecedent
conditions, the marginal risk ERO for areas north and west of I-95
seems appropriated. After all, localized amounts of 3 to 5 inches of
rain fell just last weekend in western Hartford County along with
parts of eastern Connecticut/western Rhode Island. In addition to
these locations, urbans centers will need to be closely watched
tonight for the potential of flash flooding. Outside of the heaviest
downpours, many should expect widespread 0.5 to 1.0 inch of rain.
Severe: Wind fields are more dynamic this evening with the 850mb jet
increasing after 02z, this should help to promote the development of
storms across the CWA. The challenge with these storms are the poor
lapse rates late this evening and overnight, low level lapse rates
and mid level lapse rates are near 6C/km. But, the deep level shear
is what could continue any storms that develop and move into our
area. Primary threat with any storms would likely be from damaging
wind gusts, though with some low level helicity in eastern New York
and western Connecticut, a low risk for a spin up is there,
highlighted by the 2 percent tornado contour from SPC.
Thinking after 08z/4am showers begin to exit from west to east, with
showers exiting the I-95 corridor during the Thursday morning
commute. A few showers may linger for extreme southeast New England,
Cape Cod, and the islands through mid-morning. Overnight lows are in
the 60s, lower 60s along the northern border with Vermont and New
Hampshire, while the southern coast the low are in the upper
60s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Highlights:
* Any lingering showers/storms move offshore early in the day.
Will be dry for most other than perhaps a spot shower across
the MA/NH/VT border during the afternoon.
Caught in cyclonic flow through this period. A trough over our
area will lift offshore early in the day, but will have another
dig into northern New England during the afternoon. High
pressure will begin to nudge in once the cold front pushes
offshore during the AM.
Main focus of the forecast was in the near term. Only major
change made was to introduce a few spotty showers across the
MA/NH/VT border during the afternoon and try to better time the
AM activity exiting. Overall though for most will be a pretty
nice day with decreasing humidity levels, albeit it may be a bit
breezy at times. High temperatures will generally be in the 80s.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights:
* Pleasant Friday with clear skies and low humidity levels.
* More active for the weekend, with periods of showers and t-storms
associated with a slow moving frontal system. Heavy downpours
appear to be the greatest risk, but it is uncertain if any
storm(s) may become strong/severe.
* High pressure returns Monday and Tuesday.
Details:
Friday:
Canadian high pressure moves into New England on Fri, moving
offshore Fri night/early Sat. This will usher in a cooler and drier
air mass to Southern New England with full sunshine. Add this all up
and you get the makings of a spectacular Friday summer day, with
highs in the 70s to low 80s and dewpoints in the mid 40s to low 50s.
As high pressure moves offshore by the evening, moisture levels
start to increase again but at least these rises won't be as
substantial as Sat; lows in the 50s to low 60s.
Saturday and Sunday:
Should be able to eke out a dry Saturday morning at least. But Sat
aftn into Sun evening is looking to be an active period of weather
as a surface frontal system embedded in a regime of seasonably
strong westerly flow aloft will interact with rich deep moisture to
favor showers and thunderstorms. Uncertainties in the forecast stem
from convective details which we can't resolve at this time range,
as well as the timing, both in terms of when rain/t-storms start and
also when they end. There are indications on Sun into Sun evening
that the axis of a surface cold front becomes more parallel to the
mid/upper flow, which could lead to a slow egress offshore.
Despite the above uncertainties, there's enough consensus in the
ensembles to indicate PoPs increasing to Likely-Categorical range
Sat night into Sun, then a slow decrease from NW to SE for Sun
night. PWAT values rise significantly up to 2-2.25", which are 2-3
standard deviations above late-June climatology per ECMWF EPS.
Unclear if we would see any storms produce severe weather - it may
end up being too cloudy to really destabilize significantly - but
heavy downpours and possibly hydro could be a concern at some point
in this period, especially if the front slows/stalls. Did boost QPF
a bit over NBM in this period to better reflect potential for heavy
rains, and while it don't expect it to be raining all the time in
all areas, showers and t-storms producing downpours is a growing
risk for this weekend.
Temps are seasonable with readings in the upper 70s to mid 80s, but
both Sat and Sun look to be quite muggy with dewpoints rising into
the upper 60s to mid 70s.
Monday thru Wednesday:
After what is looking like a soggy weekend, early next week looks
drier/lower humidity levels as we get another infusion of Canadian
high pressure. Both days should feature clear skies with seasonable
temps and modest northerly breezes.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight: Moderate confidence.
West to east line of storms along the Mass Pike will pose TSRA
concerns for BOS, BED, ORH and BAF thru 02z. A stronger line of
TSRA likely moves in from southern NY into CT, RI and eastern MA
airports between 02-06z, with the potential for strong winds,
CG lightning and heavy rains reducing visbys to IFR levels.
T-storm threat viewed as less likely for Cape and Islands as
these areas are contending with LIFR stratus and fog. Gradual
improvement after 06z from west to east, although SHRA/possible
TS for PVD and the Cape airports thru 10-12z. SW winds around 10
kt for most, though around 15 kt for the Cape and Islands.
Thursday...High confidence in trends, moderate in exact timing.
Any lingering MVFR/IFR improves to VFR between 12z and 15z, ACK
could linger below VFR through 18z. Winds out of the west
between 5 and 10 knots with gusts of 15 to 20 knots.
Thursday Night... High Confidence.
VFR, dry, northwest to north/northwest winds 5 to 10 knots.
KBOS TAF...Moderate confidence in TAF. VCTS/TEMPO TSRA to
account for initial ongoing storms near the Mass Pike, and for
the ongoing line of strong/severe storms moving through NE PA.
This latter one likely moves in by 02z. Should see improvement
by 06z to MVFR and then VFR levels by daybreak.
KBDL TAF...Moderate confidence in TAF. Initial storms to the
north will remain north of the terminal, but the risk for TSRA
increases after 01z as storms over NE PA move through. Some
could become strong to severe with strong wind gusts,
torrential downpours and frequent lightning. Improvement after
06z.
Outlook /Friday through Monday/...
Friday through Friday Night: VFR.
Saturday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, isolated TSRA.
Saturday Night: Mainly MVFR, with areas IFR possible. Breezy.
SHRA, isolated TSRA.
Sunday: Mainly MVFR, with local IFR possible. Breezy. SHRA,
isolated TSRA.
Sunday Night: VFR. Breezy. Chance SHRA, isolated TSRA.
Monday: VFR.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
230 PM update...
* SCA remains in effect thru tonight for southern waters
This evening & overnight...
SW winds 15-20 kt gusting up to 30kt at times. Mainly dry
weather thru the daylight hours, then showers and thunderstorms
over western PA/NY this afternoon, impact RI/MA waters this
evening and overnight. Frequent lightning and heavy downpours
with poor vsby are the main concerns. Secondary concerns is
strong winds.
Thursday..High confidence.
Cold front enters the waters, which will shift winds to W
during the AM along with improving vsbys. However, the front
stalls just offshore. Seas across the outer waters diminishing
to 2-4 ft during the afternoon.
Thursday night...high confidence.
Cold front just offshore finally accelerates out to sea, with
winds becoming NW 15-20 kt, highest across the eastern MA
waters. Dry weather and good vsby.
Outlook /Friday through Monday/...
Friday through Friday Night: Winds less than 25 kt.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Seas up to 5 ft. Chance of rain
showers, isolated thunderstorms.
Sunday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Seas up to 5 ft. Rain showers, isolated
thunderstorms.
Sunday Night: Winds less than 25 kt. Local rough seas. Chance
of rain showers, isolated thunderstorms.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Risk for Rip Currents until 8 PM EDT this evening for
MAZ020>024.
RI...High Risk for Rip Currents until 8 PM EDT this evening for
RIZ006>008.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
ANZ231>234-236.
Small Craft Advisory until 8 AM EDT Thursday for ANZ235-237.
Small Craft Advisory until 5 PM EDT Thursday for ANZ254>256.
&&
SYNOPSIS...Loconto/Dooley
NEAR TERM...Loconto/Dooley
SHORT TERM...Nocera
LONG TERM...Loconto
AVIATION...Loconto/Dooley
MARINE...Loconto/NoceraIn the hours before
Local storm report, Jun 26, 8:47 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
847 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM Flood 3 ESE Worcester 42.25N 71.76W
06/26/2024 Worcester MA Fire Dept/Rescue
Route 20 near Grafton St in Worcester is
flooded with vehicles stranded in
floodwaters.
&&
ALLocal storm report, Jun 26, 8:48 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
848 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 1 ENE Ashland 42.26N 71.44W
06/26/2024 Middlesex MA Law Enforcement
Town law enforcement in Ashland reports high
tension powerlines were downed near Grover
St in Ashland. Relayed by amateur radio.
&&
ALLocal storm report, Jun 26, 9:24 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
924 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flood 2 ESE Framingham 42.30N 71.40W
06/26/2024 Middlesex MA Trained Spotter
Section of Route 9 near Natick has flooded
with depth estimated to be 1 ft.
&&
ALThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:07 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 38 min |
| Jun 26, 10:29 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 43 min |
| Jun 26, 10:46 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 43 min |
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 50 min |
| Jun 26, 8:13 PM EDT | Flash Flood Warning | BOX | Hampden, Worcester | 65 min |
| Jun 26, 8:33 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 105 min |
| Jun 26, 8:37 PM EDT | Special Marine Warning | BOX | 83 min | |
| Jun 26, 8:47 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk | 30 min |
| Jun 26, 10:49 PM EDT | Special Marine Warning | BOX | 56 min | |
| Jun 26, 11:09 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 36 min |
| Jun 26, 11:16 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Middlesex, Norfolk, Plymouth, Suffolk | 59 min |
| Jun 26, 11:18 PM EDT | Special Marine Warning | BOX | 87 min | |
| Jun 26, 11:23 PM EDT | Tornado Warning | BOX | Bristol, Plymouth | 20 min |
| Jun 26, 11:44 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Plymouth, Suffolk | 45 min |
| Jun 26, 11:59 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 18 min |
| Jun 27, 12:28 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 16 min |
| Jun 27, 12:30 AM EDT | Special Marine Warning | BOX | 59 min | |
| Jun 27, 2:09 AM EDT | Special Marine Warning | BOX | 51 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2024Severe Thunderstorm Warnings in Massachusetts, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.